# SDR SWIA201023456

- Difficulty date: January 5, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 23,787 hours, 32,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6814 - MAIN CABIN DOOR DIFFICULT TO OPEN.  CLEANED AND LUBRICATED DOOR MECHANISM.
